# SDR GTIA201310191008

- Difficulty date: October 19, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N521NK
- Make and model: Airbus A319-132
- Aircraft serial: 2797
- Aircraft time: 21,362 hours, 14,608 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR MEGAPHONE HAS NO ALARM.  R & R R2 DOOR MEGAPHONE IAW AMM.
